# SDR 2007UALA02615

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 45,437 hours, 16,342 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG MAIN DOOR & UPPER SIDE DOOR FOUND DAMAGED UPON ARRIVAL.  REPLACED  RT MLG FIXED AND SECONDARY HINGED FAIRINGS.
